# SDR SWIA2019050845834

- Difficulty date: March 21, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 47,563 hours, 39,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRAP CORRODED FS559 LBL27 Â€“ LBL 43. (C-CHECK) RO: 05/07/2019 REMOVED AND REPLACED LT FLOOR STRAP AT FS559 LBL27-LBL43 IAW SRM. LEAK CHECK GOOD.
